Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On subrings of rings with involution

Pjek-Hwee Lee

Vol. 60 (1975), No. 2, 131–147
Abstract

We give a systematic account on the relationship between a ring R with involution and its subrings S and K, which are generated by all its symmetric elements or skew elements respectively.

Mathematical Subject Classification
Primary: 16A28
Milestones
Received: 30 August 1974
Revised: 6 December 1974
Published: 1 October 1975
Authors
Pjek-Hwee Lee